Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why am I suffering from headache, rashes on the tongue, diarrhoea, milky discharge ?

Since September 2010 I have had a series of symptoms that repeating every month. It starts with a really bad headache that last for a few days. Then I get these white lines on my tongue with a slight tingling sensation. After that I get painful diarrhea for a few days. Lastly, I get milky white discharge which doesn t have an odor followed by irritation on my vagina wall with some swelling. Then every goes away for a little while and it starts all over. I have spent hundreds on co-pays and nobody can figure out whats wrong with me. I have been tested for bacteria , fungi, STD s, HIV , Hep. B and C. And now I believe my daughter may have it now. Has anyone heard of anything like this?
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
From your multiple symptoms it seems that you might have fungal infection.
On tongue it may be Thrush,a fungal infection.
In vagina also it seems that it is fungal origin.
Go for vaginal swab examination.
Take Lacto bacillus capsules,B.complex,folic acid tab.
Apply gention violet on tongue and anti fungal cream on genital parts.
Go for anti fungal tab. orally.
Keep oral and ganital hygiene proper.
Ok and bye.
Answered: Sat, 22 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor